Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On sums of Hankel operators

Author: Paul A. Fuhrmann
Journal: Proc. Amer. Math. Soc. 46 (1974), 65-68
MSC: Primary 47B37; Secondary 30A78
MathSciNet review: 0353043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are derived for the sum of two Hankel operators of closed range to have closed range. As a corollary we determine when two left invariant subspaces of $ {H^2}$ have positive angle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 30A78

Retrieve articles in all journals with MSC: 47B37, 30A78

Additional Information

PII: S 0002-9939(1974)0353043-5
Keywords: Hankel operators, invariant subspaces, inner functions, closed range
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia